# SDR CA100219004

- Difficulty date: January 24, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Part time: 8,284 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORT: DURING THE CLIMB THE NR 1 HYD PUMP CAUTION LIGHT ILLUMINATED. QRH PROCEDURES WERE FOLLOWED RESTORING ALL HYD SYSTEMS.  A RETURN TO BASE WAS COMPLETED.  MX REPORT: NR1 ENGINE EDP REPLACED IAW AMM 29-11-01. MAIN SYS 1 PRESSURE FILTER REPLACED. CASE DRAIN FILTER REPLACED AFTER LINE FLUSHED OF DEBRIS. NIL FURTHER FILTER ELEMENT DPI EXTENSION AFTER ENGINE GROUND RUN C/O. SYS 1 HYD RESERVOIR SERVICED AND BLEED, DELTA PRESSURE CHECK SATIS. (TC 20100219004)
